# SDR SWAA2021021544220

- Difficulty date: January 23, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS CRACKED BRACKET AFT SIDE OF FRAME BS 500C S-26L. / REMOVED AND REPLACED BRACKET AT FWD CARGO COMP AT BS 500C; S-26L AND TREATED ALL FASTNERS HOLES WITH ALODINE AND PRIMER IN REF BB 737-700 SRM 51-40-02-0G-0; 51-20-01-0G-0 AND DWG # 143A7505; 51-40-05-0G-0
